# SDR ASAA0752197

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 10 hours, 10 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT GATE.  REPLACED APU ECU IAW MM 49-61-12.
